# SDR 96ZZZM386

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 385
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND TOP SKIN IS CRACKED AT ONE FASTENER HOLE AT FS 385 STRINGER 4R.  CUT OUT DAMAGE AREA PER SRM 53-30-3 FIG 4 AND INSTALLED DOUBLER 9 INCHES BY 8 INCHES 2024-T3 .050 PER SRM 53-30-3 FIG 4.
